# SDR CALA2023053101709

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 26,260 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Broken
- Location: Lav K
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV K AFT WALL MOUNTED (BETWEEN LAV K AND GALLEY 9) EMERGENCY LT BROKEN REF HAECO NON-ROUTINE NO.:9458653,ORIGINATED BY EMP V905 373,EA3351-01372 REV B OP 014. PERFORMED BY EMP V905373,LAV K AFT WALL MOUNTED (BETWEEN LAV K AND GALLEY 9) EMERGENCY LIGHT REPLACED,PERFORMED INSTALLATION TE ST FOUND RESULT NORMAL AS PER AMM 33-51-06-00A-520A/720A REV172, IDT BY TA606.
